# SDR 20000426SH027

- Difficulty date: March 17, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N24BH
- Make and model: Beech 99
- Aircraft serial: U67
- Engine: Pwa PT6A27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 3011857
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DISCOVERED FUEL LEAKING FROM LOWER COWL ON THE LEFT ENGINE ON A POST-FLIGHT INSP.  INSP REVEALED THE FUEL LEAK SOURCE TO BE A HIGH PRESSURE FUEL LINE FROM THE FCU TO THE START FLOW CONTROL UNIT.  THE SS LINE HAD A SMALL CRACK WHERE THE FERRULE WAS SECURED TO THE TUBING.  THIS CONDITION COULD HAVE BEEN THE RESULT OF IMPROPER BENDING OF THE LINE TO FACILITATE INSTALLATION.  SUBMITTER STATED THIS PARTICULAR LINE SHOWED SIGNS OF POSSIBLE MFG DEFECTS DURING ASSEMBLY OF FERRULE TO TUBE.  (X)
